MathSciNet Relay Station
MathSciNet bibliographic data
MR2841409 34K10 (34K30 34K45 45J05)
Yan, Zuomao Existence for a nonlinear impulsive functional integrodifferential equation with nonlocal conditions in Banach spaces. J. Appl. Math. Inform. 29 (2011), no. 3-4, 681–696.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement